MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 20GA, ACCUCATH IV CATHETER, 1.25", BASIC; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 20GA, ACCUCATH IV CATHETER, 1.25", BASIC; INTRAVASCULAR CATHETER
Model Number AC0201250
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebp1306 showed no other similar product complaint(s) from this lot number.Device not yet returned.
 
Event or Problem Description
It was reported by the facility, via the sales rep, that the nurse was consulted for a patient that needed iv access.The patient had already been seen by the day shift and had an accucath placed.When the nurse talked to a second nurse he reported to her that the hub of the accucath broke away from the catheter.The catheter was still in the patient's arm with blood spewing out, per the bedside nurse.The catheter was removed by the nurse in its entirety.The nurse reported that when she entered the patient's room, the hub was till connected to the iv tubing.A second file was opened, as another accucath was placed.

Brand Name
20GA, ACCUCATH IV CATHETER, 1.25", BASIC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6765568
Report Number3006260740-2017-01212
Device Sequence Number2013889
Product Code FOZ
UDI-Device Identifier00801741110917
UDI-Public(01)00801741110917
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153298
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model NumberAC0201250
Device Catalogue NumberAC0201250
Device Lot NumberREBP1306
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1